RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, Pages 312–315 (Mi mz11873)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the $K$-Functional for the Mixed Generalized Modulus of Smoothness

N. V. Omel'chenko

Sevastopol State University

Keywords: mixed modulus of smoothness, $K$-functional.

DOI: https://doi.org/10.4213/mzm11873

Full text: PDF file (328 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:2, 319–322

Bibliographic databases:

Received: 11.06.2017

Citation: N. V. Omel'chenko, “On the $K$-Functional for the Mixed Generalized Modulus of Smoothness”, Mat. Zametki, 103:2 (2018), 312–315; Math. Notes, 103:2 (2018), 319–322

Citation in format AMSBIB
\Bibitem{Ome18}
\by N.~V.~Omel'chenko
\paper On the $K$-Functional for the Mixed Generalized Modulus of Smoothness
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 2
\pages 312--315
\mathnet{http://mi.mathnet.ru/mz11873}
\crossref{https://doi.org/10.4213/mzm11873}
\elib{http://elibrary.ru/item.asp?id=32428099}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 319--322
\crossref{https://doi.org/10.1134/S0001434618010352}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043790888}


Linking options:
  • http://mi.mathnet.ru/eng/mz11873
  • https://doi.org/10.4213/mzm11873
  • http://mi.mathnet.ru/eng/mz/v103/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Omel'chenko, K. V. Runovskii, “Realizations of Mixed Generalized $K$-Functionals”, Math. Notes, 107:2 (2020), 353–356  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180
    References:29
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020